# SDR 2010FA0000301

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Cracked
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( SPUY)  DURING ROUTINE C-CHECK INSPECTION, FUSELAGE NOSE SECTION SKIN - FWD PASSENGER DOOR HOLD OPEN HOOK CRACKED .5" AT STA FS 15,000, L-16.
